# SDR UALA2009102703355

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 53,975 hours, 9,891 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 142
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILURE.  SATCOM IS MALFUNCTIONING.  REPLACED HIGH POWER AMPLIFIER.  REPLACED SATELLITE.  REPLACE BEAM STEERING UNIT ON LEFT SIDE.  ALL OPS OKAY.
